Publication: Recurrence relations for exceptional Hermite polynomials.
Full text at PDC
Advisors (or tutors)
Academic Press-Elsevier Science
The bispectral anti-isomorphism is applied to differential operators involving elements of the stabilizer ring to produce explicit formulas for all difference operators having any of the Hermite exceptional orthogonal polynomials as eigenfunctions with eigenvalues that are polynomials in x.
© 2015 Elsevier Inc. All rights reserved. The authors are grateful to the organizers of the conference NEEDS 2015 in Sardinia, Italy without which we might never have recognized the potential application of these tools to this problem. Likewise, the authors are grateful to Yves Grandati and Satoshi Tsujimoto for helpful conversations and their presentations on related topics at that conference. D.G.U. has been supported in part by Spanish MINECO Grants MTM2012-31714 and FIS2012-38949-C03-01 and by the ICMAT-Severo Ochoa grant SEV-2011-0087. A.B.J.K. is supported by KU Leuven Research Grant OT/12/073, the Belgian Interuniversity Attraction Pole P07/18, and FWO Flanders projects G.0641.11, G.0934.13, G.0864.16. R.M. is supported by NSERC grant RGPIN-228057-2004.
 R. Askey. Orthogonal Polynomials and Special Functions, Regional Conference Series in Applied Mathematics, vol. 21, , SIAM (1975).  B. Bakalov, E. Horozov, M. Yakimov. General methods for constructing bispectral operators Phys. Lett. A, 222 (1–2) (1996), pp. 59–66.  M.M. Crum. Associated Sturm–Liouville systems. Quart. J. Math. Oxford Ser. (2), 6 (1955), pp. 121–127.  S.Yu. Dubov, V.M. Eleonskii, N.E. Kulagin. Equidistant spectra of anharmonic oscillators Chaos, 4 (1) (1994), pp. 47–53.  J.J. Duistermaat, F.A. Grünbaum. Differential equations in the spectral parameter Comm. Math. Phys., 103 (1986), pp. 177–240.  A.J. Durán. Exceptional Charlier and Hermite orthogonal polynomials. J. Approx. Theory, 182 (2014), pp. 29–58.  A.J. Durán. Higher order recurrence relation for exceptional Charlier, Meixner, Hermite and Laguerre orthogonal polynomials. Integral Transforms Spec. Funct., 26 (5) (2015), pp. 357–376.  G. Felder, A.D. Hemery, A.P. Veselov. Zeros of Wronskians of Hermite polynomials and Young diagrams. Physica D, 241 (23–24) (2012), pp. 2131–2137.  D. Gómez-Ullate, Y. Grandati, R. Milson. Rational extensions of the quantum harmonic oscillator and exceptional Hermite polynomials. J. Phys. A, 47 (1) (2014), Article 015203.  F.A. Grünbaum, L. Haine, E. Horozov. Some functions that generalize the Krall–Laguerre polynomials. J. Comput. Appl. Math., 106 (2) (1999), pp. 271–297  F.A. Grünbaum, M. Yakimov. Discrete bispectral Darboux transformations from Jacobi operators. Pacific J. Math., 204 (2) (2002), pp. 395–431.  ,in: J. Harnad, A. Kasman (Eds.), The Bispectral Problem, CRM Proceedings & Lecture Notes, vol. 14, , American Mathematical Society (1998)  A. Kasman, M. Rothstein. Bispectral Darboux transformations: The generalized Airy case. Physica D, 102 (3–4) (1997), pp. 159–176.  H. Miki, S. Tsujimoto. A new recurrence formula for generic exceptional orthogonal polynomials. J. Math. Phys., 56 (2015), Article 033502.  T. Muir. A Treatise on the Theory of Determinants, Rev. and Enlarged by W. H. Metzler Dover (1960).  S. Odake. Recurrence relations of the multi-indexed orthogonal polynomials J. Math. Phys., 54 (8) (2013), Article 083506.  S. Odake. Recurrence relations of the multi-indexed orthogonal polynomials. II. J. Math. Phys., 56 (5) (2015), Article 053506  F.W. Olver, D.W. Lozier, R.F. Boisvert, C.W. Clark. NIST Handbook of Mathematical Functions. Cambridge University Press (2010).  R. Sasaki, S. Tsujimoto, A. Zhedanov. Exceptional Laguerre and Jacobi polynomials and the corresponding potentials through Darboux–Crum transformations. J. Phys. A, 43 (31) (2010), Article 315204.  V. Spiridonov, L. Vinet, A. Zhedanov. Bispectrality and Darboux transformations in the theory of orthogonal polynomials. The Bispectral Problem, CRM. Proc. and Lecture Notes, vol. 14 (1998), pp. 111–122.  G. Szegő. Orthogonal Polynomials, Colloquium Publications, vol. 23, , American Mathematical Society (1939).  G. Wilson. Bispectral commutative ordinary differential operators. J. Reine Angew. Math., 442 (1993), pp. 177–204